Mohd Danish Siddiqi, Mehmet Akif Akyol

DOI Number
First page
Last page


The objective of the present research article is to study the $\delta$-Lorentzian trans-Sasakian manifolds conceding the $\eta$-Ricci solitons and gradient Ricci soliton. We shown that a symmetric second order covariant tensor in a $\delta$-Lorentzian trans-Sasakian manifold is a constant multiple of metric tensor. Also, we furnish an example of $\eta$-Ricci soliton on 3-diemsional $\delta$-Lorentzian trans-Sasakian manifold is provide in the region where $\delta$-Lorentzian trans-Sasakian manifold is expanding. Furthermore, we discuss some results based on gradient Ricci solitons on $3$-dimensional $\delta$- Lorentzian trans-Sasakian manifold.


$\eta$-Ricci Soliton, Gradient Ricci Soliton, $\delta$-Lotentzian trans-Sasakian manifolds, Einstein manifolds

Full Text:



bibitem{Bhati} Bhati, S. M., On weakly Ricci $phi$-symmetric $delta$-Lorentzian trans Sasakian manifolds, Bull. Math. Anal. Appl., vol. 5, (1), (2013), 36-43.

bibitem{Blair} Blair, D. E. and Oubina, J. A., Conformal and related changes of metric on the product of two almost contact metric

manifolds, Publ. Mat. 34 (1990), 199-207.

bibitem{Beja} Bejancu, A. and Duggal, K. L., Real hypersurfaces of indefnite Kaehler manifolds, Int. J. Math and Math Sci., 16(3)

(1993), 545-556.

bibitem{Bla2} Blaga, A. M., $eta$-Ricci solitons on Lorentzian para-Sasakian manifolds, Filomat 30 (2016),

no. 2, 489-496

bibitem{Bla1} Blaga, A. M.,$eta$-Ricci solitons on para-Kenmotsu manifolds, Balkan J. Geom. Appl. 20

(2015), 1-13

bibitem{Bage2} Bagewadi, C. S. and Ingalahalli, G., Ricci solitons in $(epsilon, delta)$-Trans-Sasakain manifolds, Int. J. Anal.Apply., 2 (2017), 209-217.

bibitem{Calin} Calin, C. and Crasmareanu, M., $eta$-Ricci solitons on Hopf Hypersurfaces in complex space

forms, Rev. Roumaine Math. Pures Appl. 57 (2012), no. 1, 55-63.

bibitem{Cho} Cho, J. T. and Kimura, M., Ricci solitons and Real hypersurfaces in a complex space form,

Tohoku math.J., 61(2009), 205-212.

bibitem{De1} De, U. C. and Sarkar, A., On $(epsilon)$-Kenmotsu manifolds, Hadronic J. 32 (2009), 231-242.

bibitem{De2} De, U. C. and Sarkar, A., On three-dimensional Trans-Sasakian Manifolds, Extracta Math. 23 (2008) 265–277.

bibitem{De3} De, U. C. and Krishnende De., On Lorentzian Trans-Sasakian manifolds, Commun. Fac. Sci. Univ. Ank. series A1, vol. 62 (2), (2013), 37-51.

bibitem{Eise} Eisenhart, L. P., Symmetric tensors of the second order whose first covariant derivatives are zero, Trans. Amer.

Math. Soc., 25(2) (1923), 297-306.

bibitem{Gray} Gray, A. and Harvella, L. M., The sixteen classes of almost Hermitian manifolds and their linear invariants, Ann.

Mat. Pura Appl., 123(4) (1980), 35-58.

bibitem{Hami} Hamilton, R. S., The Ricci flow on surfaces, Mathematics and general relativity, (Santa Cruz. CA, 1986), Contemp.

Math. 71, Amer. Math. Soc., (1988), 237-262.

bibitem{Bage} Ingalahalli, G. and Bagewadi, C. S., Ricci solitons in $(epsilon)$-Trans-Sasakain manifolds, J. Tensor Soc. 6 (1)

(2012), 145-159.

bibitem{Ikawa} Ikawa, T. and Erdogan, M., Sasakian manifolds with Lorentzian metric, Kyungpook Math.J. 35(1996), 517-526.

bibitem{Levy} Levy, H. Symmetric tensors of the second order whose covariant derivatives vanish, Ann. Math. 27(2) (1925), 91-98.

bibitem{Marr} Marrero, J. C., The local structure of Trans-Sasakian manifolds, Annali di Mat. Pura ed Appl. 162 (1992), 77-86.

bibitem{Mats} Matsumoto, K., On Lorentzian paracontact manifolds, Bull. Yamagata Univ. Nat. Science, 2(1989), 151-156.

bibitem{Mihai} Mihai, I., Oiaga, A. and Rosca, R., Lorentzian Kenmotsu manifolds having two skew- symmetric conformal vector elds, Bull. Math. Soc. Sci. Math. Roumania, 42(1999), 237-251.

%bibitem{Naga} Nagaraja, H. G., Premalatha, C. R. and Somashekhara, G., On $(epsilon, delta)$-Trans-Sasakian Strucutre, Proc. Est. Acad. Sci. 61 (1) (2012), 20-28.

bibitem{Oubina} Oubina, J. A., New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), 187-193.

bibitem{Puj1} Pujar, S. S., and Khairnar, V. J., On Lorentzian trans-Sasakian manifold-I, Int.J.of Ultra Sciences of Physical Sciences, 23(1)(2011),53-66

bibitem{Puj2} Pujar, S. S., On $delta$- Lorentzian $alpha$-Sasakian manifolds, to appear in Antarctica J. of Mathematics 8(2012).

bibitem{Sha} Sharma, R., Certain results on $K$-contact and $(k,mu )$-contact manifolds, J. Geom., 89(1-2) (2008), 138-147.

bibitem{Shukla} Shukla, S. S. and Singh, D. D., On $(epsilon)$-Trans-Sasakian manifolds, Int. J. Math. Anal. 49(4) (2010), 2401-2414.

bibitem{Sid} Siddiqi, M. D, Haseeb, A. and Ahmad, M., A Note On Generalized Ricci-Recurrent $(epsilon, delta)$- Trans-Sasakian Manifolds, Palestine J. Math., Vol. 4(1), 156-163 (2015)

bibitem{sid1} Siddiqi, M. D., $eta$-Ricci soliton3 in $3$-diamensional normal almost contact

metric manifolds, Bull. Transilvania Univ. Brasov, Series III: Math, Informatics, Physics, 11(60), (2018) 215-234.

bibitem{sid2} Siddiqi, M. D., $eta$ -Ricci soliton in $(varepsilon, delta)$-trans-Sasakian manifolds. Facta. Univ. (Nis), Math. Inform., 34(1)(2019), 45–56.

bibitem{sid3} Siddiqi. M. D., Generalized $eta$-Ricci solitons on trans-Sasakian manifolds, Eurasian Bull. Math.

EBM (2018), 1(3), 107-116

bibitem{sid4} Siddiqi, M. D., Generalized Ricci Solitons on Trans-Sasakian Manifolds, Khayyam Journal of Math. 4(2), 2018, 178-186.

bibitem{Turan} Turan, M., De, U. C. and Yildiz, A., Ricci solitons and gradient Ricci solitons on 3-dimensional trans-Sasakian

manifolds, Filomat, 26(2) (2012), 363-370.

bibitem{Taka} Takahashi, T., Sasakian manifolds with Pseudo -Riemannian metric,Tohoku Math.J. 21 (1969),271-290.

bibitem{Thri} Thripathi, M. M., Kilic, E. and Perktas, S. Y., Indefinite almost metric manifolds, Int.J. of Math. and Mathematical Sciences, (2010) Article ID 846195,doi.10,1155/846195.

bibitem{Tano} Tanno, S., The automorphism groups of almost contact Riemannian manifolds,Tohoku Math.J. 21 (1969),21-38.

bibitem{Vinu} Vinu, K. and Nagaraja, H. G., $eta$-Ricci solitons in trans-Sasakian manifolds, Commun. Fac. sci. Univ. Ank. Series A1, 66 n0. 2 (2017), 218-224.

bibitem{Xuf} Xufeng, X. and Xiaoli, C., Two theorems on $(epsilon)$-Sasakain manifolds, Int. J. Math. Math.Sci., 21(2) (1998), 249-254.

bibitem{Yal} Yaliniz, A. F., Yildiz, A. and Turan, M., On three-dimensional Lorentzian $beta$- Kenmotsu manifolds, Kuwait J. Sci. Eng. 36 (2009), 51-62.

bibitem{Yil} Yildiz, A., Turan, M. and Murathan, C., A class of Lorentzian $alpha$- Sasakian manifolds, Kyungpook Math. J. 49(2009), 789 -799.

DOI: https://doi.org/10.22190/FUMI201010039S


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)